# SDR AALA202410043720

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 42,497 hours, 4,922 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ALL PREMIUM ECONOMY EMERGENCY FLOOR PROXIMITY LIGHTS INOP. MAINTENANCE FOUND PLUG FOR EMER FLOOR LIGHTING DISCONNECTED AT SEAT 19G RECONNECTED AND OPS TEST NOW NORMAL.
